# SDR USAA051638

- Difficulty date: December 21, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 40,903 hours, 40,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6555478502
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT ENTRANCE DOOR, LOWER GATE.  REMOVED AND REPLACED PER SRM 52-10-02; 51-40-05; CORROSION LEV 1; TASK C5310701, DEFECT SIZE: 21"L X 0.250"W X 0.154"D.
